# SDR SWIA200312356

- Difficulty date: August 23, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 22,902 hours, 30,222 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 1715
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 6,906 hours, 10,038 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O AUTOPILOT CAPTURES 400 FT HIGH.  INSTALLED SERVICEABLE APP-65 AUTOPILOT CONTROL PANEL.  OPS CHECK GOOD.  PN: 622-6684-006, SN ON: 2297, SN OFF: 1715.
